# SDR FJTA18038801

- Difficulty date: March 24, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N810JH
- Make and model: Bag JETSTM3201
- Aircraft serial: 810
- Aircraft time: 24,643 hours, 29,974 cycles
- Engine: Garrtt TPE33112UHR
- Engine time: 7,725 hours, 8,471 cycles
- System (JASC): 7600 · Engine Controls
- Part: Switch
- Part number: 91SE16
- Condition: Out Of Adjust
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

DURING DESCENT, THE FLIGHT CREW SHUTDOWN THE LEFT ENGINE DUE TO TORQUE FLUCTUATIONS.  THE CREW DECLARED AN EMERGENCY.  THE FLIGHT LANDED WITHOUT FURTHER EVENT.  MAINTENANCE INSPECTED AND RAN THE AIRCRAFT.  MAINTENANCE WAS ABLE TO CAUSE THE EGT TO FLUCTUATE UP WITH MOVEMENT OF THE POWER LEVER WHEN THETEMPERATURE & TORQUE LIMITER (TTL) WAS ON.  THE FLUXUATION WENT AWAY WHEN THE TTL COMPUTER TURNED OFF.  SWAPPED TTL COMPUTERS AND THE PROBLEM DID NOT SWAP.  THE AIRCRAFT WENT UP ON A FUNCTIONAL CHECK FLIGHT TO VERIFY OPERATION OF THE ENGINES WITH THE TTL COMPUTERS TURNED OFF.  NO DEFECTS WERE NOTED.  FOUND THE 30 DEGREE PEDESTAL MICROSWITCH OUT OF ADJUSTMENT.  CLEANED AND ADJUSTED THE LEFT 30 DEGREE MICROSWITCH IAW MANUFACTURER REQUIREMENTS.  OPS CHECKED SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
